Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 52, NWS Cheyenne, WY

June 15, 2012Banner County, Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 15, 2012, 7:57 PM MDT for Banner County, Kimball County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2012, 7:57 PM MDT (01:57 UTC)
Expired
Jun 15, 2012, 8:30 PM MDT
In force
33 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Banner County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:35 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3455 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WUUS55 KCYS 160157
SVRCYS
NEC007-105-160230-
/O.NEW.KCYS.SV.W.0052.120616T0157Z-120616T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
757 PM MDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 830 PM MDT

* AT 752 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 11 MILES NORTH OF KIMBALL...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN KIMBALL AND SOUTHEASTERN BANNER
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4128 10371 4144 10375 4157 10336 4132 10338
TIME...MOT...LOC 0157Z 255DEG 19KT 4140 10360
WIND...HAIL 60MPH 1.50IN

$$

TJT
2 follow-up statements
088 
WWUS55 KCYS 160210
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
810 PM MDT FRI JUN 15 2012

NEC007-105-160230-
/O.CON.KCYS.SV.W.0052.000000T0000Z-120616T0230Z/
BANNER NE-KIMBALL NE-
810 PM MDT FRI JUN 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KIMBALL AND SOUTHEASTERN BANNER COUNTIES UNTIL 830 PM MDT...

AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES
NORTH OF DIX...OR 14 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN BANNER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4128 10371 4144 10375 4157 10336 4132 10338
TIME...MOT...LOC 0210Z 255DEG 19KT 4142 10351
WIND...HAIL 60MPH 1.00IN

$$

TJT
178 
WWUS55 KCYS 160227
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
827 PM MDT FRI JUN 15 2012

NEC007-105-160237-
/O.EXP.KCYS.SV.W.0052.000000T0000Z-120616T0230Z/
BANNER NE-KIMBALL NE-
827 PM MDT FRI JUN 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIMBALL AND
SOUTHEASTERN BANNER COUNTIES WILL EXPIRE AT 830 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4128 10371 4144 10375 4157 10336 4132 10338
TIME...MOT...LOC 0227Z 255DEG 19KT 4144 10339

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:12 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 15, 6:12 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
612 PM MDT FRI JUN 15 2012

.UPDATE...
SFC DEW POINTS HAVE PLUMMETED BEHIND THE LINE OF CONVECTION OVER
THE WESTERN NEBRASKA PANHANDLE...SO HAVE REMOVED THE SOUTHEAST
WYOMING COUNTIES FROM SEVERE THUNDERSTORM WATCH 395. THE SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM FOR THE WESTERN
NEBRASKA PANHANDLE. AS A RESULT OF VERY LITTLE IN THE WAY OF
UPSTREAM CONVECTIVE DEVELOPMENT...HAVE REDUCED THUNDERSTORM
CHANCES ACROSS SOUTHEAST WYOMING FOR THE REMAINDER OF THE EVENING.

&&

.AVIATION...00Z TAF ISSUANCE...
RADAR IMAGERY CURRENTLY SHOWS THE GREATEST SHOWER AND TSTM COVERAGE
OVER THE NORTHERN HALF OF THE PANHANDLE.  EXPECT THIS TO CONTINUE
OVER THE NEXT FEW HOURS AT KBFF AND KAIA.  ELSEWHERE...JUST SOME
ISOLATED VICINITY SHOWERS THROUGH 03Z.  A COLD FRONT WILL MOVE OVER
THE SITES BETWEEN 04-09Z WITH BREEZY NORTHERLY WINDS.  LINGERING LOW
LEVEL MOISTURE BEHIND THE FRONT COULD PRODUCE SOME MVFR CIGS IN THE
HOURS BEFORE SUNRISE OVER THE PLAINS...HOWEVER CONFIDENCE IS NOT
VERY HIGH AT THIS POINT.

&&

.PREV DISCUSSION... /ISSUED 301 PM MDT FRI JUN 15 2012/

SHORT TERM...TONIGHT THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING SINCE THE LATE
MORNING OVER AND NEAR THE MOUNTAINS.  ENVIRONMENT STILL LOOKS
FAVORABLE FOR STRONG TO SEVERE STORMS THROUGH THE EVENING OVER AND
EAST OF THE LARAMIE RANGE.  THE FOCUS FOR MOST OF THE SEVERE
STORMS CONTINUES TO BE THE NORTH OF A KEAN TO KSNY LINE.  THAT
AREA HAS THE DEEPER MOISTURE AND LARGER INSTABILITY AND CAPE VALUES.
ALSO...BETTER 0-6KM SHEAR EXISTS OVER THAT PART OF THE CWA AS WELL
AS 300 MB DIFFLUENCE THROUGH THE EVENING HOURS.  MOISTURE HAS
DIMINISHED SOME OVER THE SOUTH PART OF THE CWA THROUGH THE MORNING
AND EVEN AT KBFF THE SURFACE DEW POINT WENT FROM THE 50S TO 43 AT
19Z. THE ADVERTISED SHORTWAVE TROUGH SHOULD BE OVER THE CWA BY 00Z
AND THEN MOVE EAST OF THE REGION BY 06Z. IN ADDITION...A SURFACE
COLD FRONT WILL MOVE ACROSS THE CWA EARLY TONIGHT. AS OF 19Z THE
FRONT WAS FROM NORTHEAST TO SOUTH CENTRAL WYOMING. WITH THE
PASSAGE OF THOSE FEATURES...MOST OF THE ACTIVITY...ESPECIALLY
ANYTHING SEVERE...SHOULD DECREASE.

SOME SHOWERS WILL LINGER OVER THE EAST PART OF THE CWA THE REST OF
TONIGHT.  BOUNDARY LAYER UPSLOPE WIND FLOW AND AVAILABLE MOISTURE
SHOULD BE ABLE TO PRODUCE THE SHOWERS.  ALSO...AREAS OF FOG MAY
FORM LATER TONIGHT OVER PORTIONS OF THE EASTERN CWA AND LINGER INTO
MID MORNING SATURDAY.

HEIGHTS ALOFT SLOWLY RISE FOR SATURDAY OVER THE ROCKIES.  THE SURFACE
HIGH BUILDS OVER THE AREA WITH SURFACE UPSLOPE PERSISTING FOR MUCH
OF THE DAY.  THE LOW LEVEL THETA RIDGE AXIS AND MOISTURE CONVERGENT
AREA WILL BE CENTERED OVER THE LARAMIE RANGE OR LARAMIE VALLEY.
SURROUNDING THAT AREA...SOME THUNDERSTORMS SHOULD DEVELOP SATURDAY
AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING.  MODEL TRENDS HAVE
BEEN FOR LESS QPF OVER THAT AREA.  THEN WARMER...DRY AND WINDY
WEATHER WILL AFFECT THE CWA SUNDAY AS STRONG WESTERLY FLOW WILL BE
OVER THE REGION.  A SURFACE PRESSURE TROUGH WILL ALSO DEVELOP OVER
THE EASTERN WYOMING BORDER ON SUNDAY.  WIND GUSTS WILL BE AS HIGH AS
50 MPH IN AREAS ALONG AND WEST OF THE LARAMIE RANGE SUNDAY.  THE
TEMPERATURES WILL BE WELL ABOVE NORMAL AND FIRE WEATHER CONCERNS
WILL INCREASE.

LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...

STRONG WESTERLY LLVL/MIDLEVEL FLOW CONTINUES OVER THE CWA THROUGH
MONDAY. THE COMBINATION OF DOWNSLOPE AND 700MB TEMPS AROUND 14-17C
ON MON WILL RESULT IN ABOVE NORMAL TEMPS WITH WIDESPREAD READINGS
IN THE UPPER 80S TO MID 90S TO THE EAST OF THE LARAMIE RANGE.
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TO BE A
CONCERN DUE TO THE ABNORMALLY WARM...DRY...AND WINDY WEATHER.
MIDLEVEL FLOW BECOMES MORE SOUTHWESTERLY ON TUES IN RESPONSE TO
HEIGHT FALLS OVER THE NORTHERN INTERMOUNTAIN WEST. 700MB
WINDSPEEDS DECREASE FROM 40 KTS ON MON TO 20 KTS ON TUES. ANOTHER
WARM DAY ON TUES WITH SOUTHWESTERLY LLVL FLOW AND 700MB TEMPS
AROUND 16C. A SHORTWAVE MOVING ACROSS NORTHERN WY AND THE DAKOTAS
ON WED WILL FORCE A BACKDOOR COLD FRONT OVER THE PLAINS ON WED.
LOOKS PRETTY DRY IN THE LOW AND MIDLEVELS BUT DID INCLUDE A SLIGHT
CHANCE OF SHOWERS OVER SECTIONS OF THE PANHANDLE WHERE DEWPOINTS
RISE INTO THE MID 40S. TEMPS WILL BE ABOUT 10 DEGREES COOLER ON
WED AFTER THE FROPA. OTHERWISE...THERE IS SOME SUGGESTION BY THE
GFS AND ECMWF THAT HEIGHTS AND TEMPS RISE BY NEXT WEEKEND OVER THE
INTERMOUNTAIN WEST WITH A BUILDING RIDGE.

&&

.FIRE WEATHER...

INCREASING MOISTURE IN THE LOW AND MID LEVELS TODAY WILL BRING A
GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO AT LEAST THE EAST PART
OF THE CWA THROUGH THIS EVENING.  A COLD FRONT MOVES ACROSS THE CWA
THIS EVENING AS WELL.  TEMPERATURES WILL BE SEASONAL FOR SATURDAY
WITH SOME LATE DAY SHOWERS AND STORMS OVER PARTS OF SOUTHEAST
WYOMING.  THEN MUCH WARMER...DRY AND WINDY WEATHER WILL AFFECT THE
CWA SUNDAY AND MONDAY.  TEMPERATURES WILL BE WELL ABOVE NORMAL ON
THOSE DAYS...MINIMUM RELATIVE HUMIDITY VALUES 10 TO 15 PERCENT AND
WESTERLY WINDS GUSTING AS HIGH AS 50 MPH DURING THE DAYTIME HOURS
IN AREAS ALONG AND WEST OF THE LARAMIE RANGE.  CRITICAL FIRE WEATHER
CONDITIONS CAN BE EXPECTED FOR SUNDAY AND MONDAY OVER MUCH OF THE
CWA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

UPDATE...HAHN
SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM/AVIATION...FINCH
Hazardous weather outlook, Jun 15, 5:57 PM MDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT FRI JUN 15 2012

WYZ101>119-170000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
557 PM MDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED HUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS
SOUTHEAST WYOMING THIS EVENING. OCCASIONAL LIGHTNING AND GUSTY
WINDS TO 50 MPH WILL BE THE MAIN HAZARDS. THUNDERSTORM CHANCES
WILL DISSIPATE AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY
AFTERNOON AND EARLY EVENING ACROSS MAINLY THE HIGHER TERRAIN AND
LOCATIONS NEAREST THE COLORADO STATELINE.

VERY GUSTY WEST WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES
AND HOT TEMPERATURES TO ELEVATE CRITICAL FIRE WEATHER CONDITIONS
FOR SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-170000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
557 PM MDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN NEBRASKA
PANHANDLE THIS EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 9 PM FOR THIS AREA. LARGE HAIL AND WIND GUSTS IN
EXCESS OF 60 MPH WILL BE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY
AFTERNOON AND EARLY EVENING MAINLY ACROSS THE SOUTHERN NEBRASKA
PANHANDLE.

VERY GUSTY WEST WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES
AND HOT TEMPERATURES TO ELEVATE CRITICAL FIRE WEATHER CONDITIONS
FOR SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 15, 5:50 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT FRI JUN 15 2012

NEZ003-019>021-096-160030-
BANNER NE-BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE-
550 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SIOUX...
EASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL...EXTREME SOUTHWESTERN
BOX BUTTE AND EXTREME NORTHEASTERN BANNER COUNTIES UNTIL 630 PM
MDT...

AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GERING...OR NEAR SCOTTSBLUFF...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SCOTTSBLUFF...
  TERRYTOWN...
  SCOTTSBLUFF AIRPORT...
  MINATARE...
  LAKE MINATARE CAMPGROUND...
  LAKE MINATARE...
  MELBETA...
  MCGREW...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4209 10353 4196 10320 4169 10342 4176 10382
TIME...MOT...LOC 2351Z 228DEG 23KT 4181 10364

TJT
Special weather statement, Jun 15, 6:17 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT FRI JUN 15 2012

WYZ101-103-160100-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
617 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CONVERSE COUNTY UNTIL 700
PM MDT...

AT 611 PM MDT...CASPER SURFACE OBSERVATIONS AND STORM SPOTTERS
  REPORTED A STRONG THUNDERSTORM 7 MILES EAST OF EVANSVILLE...MOVING
  NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GLENROCK...
  ROLLING HILLS ESTATES...
  DEER CREEK...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 155 AND
174.

&&

LAT...LON 4329 10560 4289 10553 4263 10606 4305 10608
TIME...MOT...LOC 0016Z 239DEG 30KT 4292 10607

TJT
Special weather statement, Jun 15, 6:25 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT FRI JUN 15 2012

NEZ020-021-054-160115-
BANNER NE-KIMBALL NE-MORRILL NE-
625 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN MORRILL...
NORTHERN KIMBALL AND EASTERN BANNER COUNTIES UNTIL 715 PM MDT...

AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF HARRISBURG...OR 15 MILES NORTH
OF KIMBALL...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL BANNER AND EXTREME SOUTHWESTERN MORRILL
COUNTIES.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4164 10361 4146 10335 4132 10378 4145 10384
TIME...MOT...LOC 0025Z 237DEG 12KT 4144 10374

TJT
Special weather statement, Jun 15, 7:07 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
707 PM MDT FRI JUN 15 2012

WYZ101-102-160215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK
707 PM MDT FRI JUN 15 2012

...COLLAPSING SHOWERS AND THUNDERSTORMS TO PRODUCE GUSTY WINDS...

AN AREA OF COLLAPSING SHOWERS AND THUNDERSTORMS WILL PRODUCE GUSTY
OUTFLOW WINDS ACROSS CONVERSE AND NIOBRARA COUNTIES THROUGH 8 PM.
A WIND GUST OF 64 MPH WAS OBSERVED AT AROUND 7 PM AT DOUGLAS.
THESE GUSTY WINDS SHOULD DISSIPATE BY AROUND SUNSET.

HAHN
Local storm report, Jun 15, 7:09 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
709 PM MDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     NON-TSTM WND GST DOUGLAS                 42.76N 105.39W
06/15/2012  M64 MPH          CONVERSE           WY   OFFICIAL NWS OBS

            PRODUCED FROM COLLAPSING SHOWERS.

&&

HAHN
Special weather statement, Jun 15, 7:14 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT FRI JUN 15 2012

NEZ020-054-160200-
BANNER NE-KIMBALL NE-
714 PM MDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL AND CENTRAL
BANNER COUNTIES UNTIL 800 PM MDT...

AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF OLIVER RESERVOIR...OR 12 MILES
NORTHWEST OF KIMBALL...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HARRISBURG...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4166 10371 4152 10341 4126 10370 4134 10391
TIME...MOT...LOC 0114Z 206DEG 9KT 4139 10378

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:25 PM MDTSpecial Weather StatementCYSBanner50 min
Jun 15, 7:14 PM MDTSpecial Weather StatementCYSBanner46 min
Jun 15, 7:21 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball39 min
Jun 15, 8:31 PM MDTSpecial Weather StatementCYSCheyenne44 min
Jun 16, 1:37 AM MDTFire Weather WatchCYS13 hr
Jun 16, 2:35 PM MDTFire Weather WatchCYS24 hr
Jun 16, 2:35 PM MDTRed Flag WarningCYS33 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.